# SDR MWEA020332

- Difficulty date: May 2, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 70,855 hours, 61,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BULBS INOP ABOVE TAIL CONE.  REMOVED AND REPLACED BATTERIES IN BATTERY PACK.  OPS CHECK OK.
